# SDR R61A201509130650

- Difficulty date: September 13, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 25,167 hours, 16,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085493403
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO FWD AND AFT CORNER SEAL REST FASTENER HOLES ARE CORRODED.  MAINTENANCE  REMOVED  AFT CARGO FWD AND AFT CORNER SEAL REST FASTENER LOCATED AND DRILLED ALODINED AFT CARGO DOOR, FWD AFT CORNER SEAL REST IAW SRM 51-40-02, 51-23-04. PN 170-85493-403 SEAL REST.
